# SDR UPS06446538

- Difficulty date: March 10, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1866 S40l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX- SKIN LAP S-40L OUTER SKIN 1 TOP ROW FASTENER LOCATION AT BS 1866 FOUND MATERIAL LOSS APPROX 0.011" ( IE. 710% ).  FUSELAGE OVERLAPPING SKIN REPAIRED AT BS 1860-1875.5 S39L - 40L AREA AS PER SRM 53-30-03 FIG 17 WITH ZERO TIME AT CRITICAL ROW FASTENER SUBSEQUENT INSP ARE NECESSARY FOR CAT B REPAIR REFER TO TABLE III FOR INSP REQUIREMENT.
